# SDR DALA2022011000181

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 CORROSION ON PLATE OF WASTE WATER PANEL BETWEEN S-27RH/ S-29RH AND STA 1540/ STA 1560 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00175-PLATE (INTERCOSTAL) OF WASTE WATER PANEL BETWEEN S-27RH/ S-29RH AND STA 1540/ STA 1560 IN AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2077683)
